Sieve estimation for the proportional-odds failure-time regression model with interval censoring

Jian Huang, A. J. Rossini

Research output: Journal article publicationJournal articleAcademic researchpeer-review

112 Citations (Scopus)

Abstract

Estimation of the proportional-odds failure-time regression model with interval censoring is considered. Conditions that allow for positive information for the regression parameter are discussed. The efficient score is characterized by a Fredholm equation of the second kind. The sieve maximum likelihood estimator for the finite-dimensional regression parameter is shown to be asymptotically normal with √n convergence rate and to achieve the information bound. Data analysis and simulations assist in clarifying our thoughts regarding the choice of sieve for finite-sample problems.
Original languageEnglish
Pages (from-to)960-967
Number of pages8
JournalJournal of the American Statistical Association
Volume92
Issue number439
DOIs
Publication statusPublished - 1 Sep 1997
Externally publishedYes

Keywords

  • Constrained maximization
  • Information
  • Isotonic regression
  • Maximum likelihood estimate
  • Profile likelihood

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this